Random-order bin packing

Coffman, Edward G. and Csirik, János and Rónyai, Lajos and Zsbán, Ambrus (2008) Random-order bin packing. Discrete Applied Mathematics, 156 (14). pp. 2810-2816.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5626

Update Item Update Item